# SDR DXTA200300173

- Difficulty date: November 26, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600276
- Aircraft time: 6,916 hours, 6,509 cycles
- Engine: Pwa JT15*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314901
- Part serial: 3505
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER LANDING BOTH MAIN TIRES BLEW OUT ON LANDING.  AIRCRAFT CAME TO A COMPLETE STOP ON ACTIVE RUNWAY AND NEEDED TO BE REMOVED BY AIRPORT OPERATIONS.   PEFORMED FOD, HIGH DRAG SIDE LOAD AND HARD LANDING INSPECTION, FOUND AIRCRAFT HAD BOTH MLG DOORS AND LIGHTS DAMAGED, BOTH WING TIPS DAMAGED. REMOVED AND REPLACED BOTH MLG WHEEL AND BRAKE ASSEMBLIES.  PERFORMED INTERIM REPAIR, SECURED AIRCRAFT FOR A ONE TIME FERRY FLIGHT TO ICT FOR PERMANENT REPAIR.
